# SDR CALA2013091091166

- Difficulty date: September 9, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 54,010 hours, 14,129 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK TEMP EICAS MESSAGE SHOWS ON THE GROUND.  DEFERRED LT PACK TEMP CTRL INOPERATIVE IN AUTO MODE IAW MEL 2151J.  MEL REF 151J PARTS 481-9037,  563-9046
